Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 111, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 24, 2016, 9:13 PM CDT for Barton County, Ellsworth County, Rice County, Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2016, 9:13 PM CDT (02:13 UTC)
- Expired
- May 24, 2016, 10:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barton County, KS, Ellsworth County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 132 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 9:38 PM CDT | TSTM WND GST 72 | Ellsworth Airport, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 7:27 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
967
WUUS53 KICT 250213
SVRICT
KSC009-053-159-250315-
/O.NEW.KICT.SV.W.0111.160525T0213Z-160525T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARTON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN RICE COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 913 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
BUSHTON...OR 8 MILES SOUTHEAST OF CLAFLIN...MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LYONS...ELLSWORTH...ELLINWOOD...CLAFLIN...KANOPOLIS...CHASE...
HOLYROOD...BUSHTON...GENESEO...LORRAINE...RAYMOND...ODIN...
FREDERICK...SILICA...CHEYENNE BOTTOMS...KANOPOLIS LAKE...
KANOPOLIS STATE PARK AND ELLSWORTH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
KANSAS.
LAT...LON 3867 9868 3870 9856 3870 9849 3872 9849
3884 9794 3846 9792 3818 9847 3826 9847
3826 9865
TIME...MOT...LOC 0213Z 230DEG 39KT 3843 9843
HAIL...0.75IN
WIND...60MPH
$$
MCGUIRE3 follow-up statements
104
WWUS53 KICT 250234
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT TUE MAY 24 2016
KSC009-053-159-250315-
/O.CON.KICT.SV.W.0111.000000T0000Z-160525T0315Z/
BARTON KS-RICE KS-ELLSWORTH KS-
934 PM CDT TUE MAY 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN BARTON...NORTHWESTERN RICE AND ELLSWORTH COUNTIES...
AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOLYROOD...OR
8 MILES NORTHEAST OF CLAFLIN...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYONS...ELLSWORTH...ELLINWOOD...CLAFLIN...KANOPOLIS...CHASE...
HOLYROOD...BUSHTON...GENESEO...LORRAINE...RAYMOND...ODIN...
FREDERICK...SILICA...CHEYENNE BOTTOMS...KANOPOLIS LAKE...
KANOPOLIS STATE PARK AND ELLSWORTH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
KANSAS.
LAT...LON 3867 9868 3870 9856 3870 9849 3872 9849
3884 9794 3846 9792 3818 9847 3826 9847
3826 9865
TIME...MOT...LOC 0233Z 202DEG 30KT 3860 9841
HAIL...0.75IN
WIND...60MPH
$$
LAWSON430
WWUS53 KICT 250244
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT TUE MAY 24 2016
KSC009-250253-
/O.CAN.KICT.SV.W.0111.000000T0000Z-160525T0315Z/
BARTON KS-
944 PM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
KANSAS.
LAT...LON 3884 9794 3846 9792 3818 9847 3872 9849
TIME...MOT...LOC 0243Z 224DEG 38KT 3882 9807
$$
KSC053-159-250315-
/O.CON.KICT.SV.W.0111.000000T0000Z-160525T0315Z/
RICE KS-ELLSWORTH KS-
944 PM CDT TUE MAY 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN RICE AND ELLSWORTH COUNTIES...
AT 943 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF KANOPOLIS...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYONS...ELLSWORTH...KANOPOLIS...CHASE...HOLYROOD...BUSHTON...
GENESEO...LORRAINE...RAYMOND...FREDERICK...SILICA...KANOPOLIS LAKE...
KANOPOLIS STATE PARK AND ELLSWORTH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
KANSAS.
LAT...LON 3884 9794 3846 9792 3818 9847 3872 9849
TIME...MOT...LOC 0243Z 224DEG 38KT 3882 9807
HAIL...0.75IN
WIND...60MPH
$$
LAWSON622
WWUS53 KICT 250313
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1013 PM CDT TUE MAY 24 2016
KSC053-159-250322-
/O.EXP.KICT.SV.W.0111.000000T0000Z-160525T0315Z/
RICE KS-ELLSWORTH KS-
1013 PM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RICE AND
ELLSWORTH COUNTIES WILL EXPIRE AT 1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
KANSAS.
LAT...LON 3884 9794 3846 9792 3818 9847 3872 9849
TIME...MOT...LOC 0310Z 230DEG 39KT 3882 9807
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:15 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 24, 6:15 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Wichita KS 615 PM CDT TUE MAY 24 2016 .SYNOPSIS... Issued at 311 PM CDT Tue May 24 2016 Water vapor imagery still shows the main upper energy back over the desert southwest with a weak impulse now lifting over western CO into NW NM. At the surface, there are a number of outflow/gravity waves south and southwest of our forecast area. The more robust one stretches from nw of KOKC to near KGCK with a more subtle one extending from KEND to near KDDC. A storm have developed on the boundary over north central OK and is now diving southeast. && .SHORT TERM...(This evening through Friday night) Issued at 311 PM CDT Tue May 24 2016 Confidence is high that surface based storms will develop near the intersection of the dryline and outflow after 4pm which will be over SW KS/OK panhandle. This activity will slowly migrate east this evening and may grow upscale as 850-700mb theta-e advection ramps up. How far east surface based storms make it and where additional elevated convection form is very uncertain. It's not out of the question that the surface based storms die off as they approach western flank of forecast area as elevated storms develop near or north of I-70 later. For now, the general theme of higher severe chances generally west of I-135 looks good for tonight, with low confidence in how far east the more robust convection makes it. Weak upper energy will track of the central/northern Rockies for Wed and will push the better moisture east, generally east of I-135. The big question for storms Wed afternoon/evening will be whether there will be enough surface convergence to get storms to develop as the dryline washes out and becomes much less defined. While the better surface convergence remains down in OK Wed, will linger some small pops in case a storm or two can develop Wed afternoon/early evening. If a storm can develop, it would quickly become severe with greater than 3,500J/KG of CAPE. The main vort lobe looks to lift out across the Plains for the Thu-Fri time period. By 00z Fri this feature will be over southern CO/northern NM and by 00z Sat will be out over western KS. This should allow for better areal coverage for storms late Thu afternoon/evening. At this time thinking that the dryline will setup just west of our forecast area Thu, generally from Medicine Lodge to near Hays. Storms that develop in this area would have a good chance of affecting locations along and west of I-135. With deep layer shear increasing and high instability remaining, higher end severe looks possible Thu afternoon/evening with any storms that develop along the dryline. Storms should become more numerous Fri for much of the forecast area as the upper wave starts to directly impact central/eastern KS. While severe storms will be possible with any storm Fri, upper winds will back ahead of the upper wave, reducing good directional shear above 850mb. So while the higher end severe may not be as likely, the number of storms affecting central and eastern Kansas will be higher Fri. .LONG TERM...(Saturday through Tuesday) Issued at 311 PM CDT Tue May 24 2016 By 12z Sat there is good agreement between the GFS and ECMWF that the upper wave will be lifting over northeast KS, pushing the better convective chances northeast of the forecast area. However, we quickly get back into SW flow aloft, albeit weak. This will allow the better low level moisture to lift back across the central Plains. What makes it tough through these extended periods is the lack of a surface focus or distinct upper wave to focus on. In addition, upper winds will be considerably weaker than the current sw flow pattern we are in. So, with plenty of instability it will not take much to get a storm to develop. Have a slight lean toward the better storm chances being at night with low level jet processes helping initiate storms. Confidence is high that temps will be close to or slightly above seasonal normals through this extended period. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 616 PM CDT Tue May 24 2016 A moist southeast surface flow will continue across the area with MVFR CIGS expected to develop overnight into early Wednesday morning. Scattered strong to severe convection over northern Oklahoma and western Kansas may affect some locations west of the Kansas turnpike late this evening with potential for scattered strong storms overnight across much of the area. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 68 87 69 86 / 40 20 10 30 Hutchinson 66 88 67 85 / 40 10 10 30 Newton 67 87 68 85 / 40 20 10 30 ElDorado 67 87 70 85 / 40 20 20 30 Winfield-KWLD 68 87 71 85 / 40 20 10 30 Russell 63 87 59 86 / 60 10 10 40 Great Bend 64 88 60 87 / 60 10 10 30 Salina 64 88 66 88 / 40 20 20 30 McPherson 65 88 67 85 / 40 20 10 30 Coffeyville 68 84 71 85 / 40 30 20 20 Chanute 68 84 71 85 / 40 30 20 20 Iola 67 84 70 85 / 40 30 20 20 Parsons-KPPF 68 84 71 85 / 40 30 20 20 && .ICT Watches/Warnings/Advisories...None. && SHORT TERM...RBL LONG TERM...RBL AVIATION...KED
Hazardous weather outlook, May 24, 7:44 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 744 PM CDT TUE MAY 24 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-260045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 744 PM CDT TUE MAY 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT AREAS WEST OF A SALINA TO WICHITA TO WELLINGTON LINE THROUGH 11 PM...AND POSSIBLY AS FAR EAST AS MARION TO EL DORADO TO ARKANSAS CITY BY MIDNIGHT TO 1 AM. THE MAIN THREATS WILL BE HAIL UP TO GOLF BALL SIZE...DAMAGING WINDS TO 70 MPH AND TORNADOES. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH MINOR LOWLAND FLOODING POSSIBLE. THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH LATER IN THE NIGHT ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ISOLATED STORM OR TWO WILL BE POSSIBLE WEDNESDAY AFTERNOON OR EARLY EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF I-135. ANY STORM THAT CAN DEVELOP WILL HAVE A CHANCE TO PRODUCE LARGE HAIL AND DAMAGING DOWNBURST WINDS. BETTER CHANCES FOR SEVERE STORMS WILL ARRIVE FOR THURSDAY WITH THE SEVERE THREAT CONTINUING THROUGH FRIDAY. THE BEST CHANCE FOR SEVERE STORMS THURSDAY AFTERNOON AND EVENING LOOK TO BE ALONG AND WEST OF I- 135 WITH SEVERE STORMS POSSIBLE AREA WIDE ON FRIDAY INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE FOR CENTRAL AND SOUTH- CENTRAL KANSAS THIS EVENING MAINLY WEST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, May 24, 7:22 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 722 PM CDT TUE MAY 24 2016 KSZ047-250045- BARTON KS- 722 PM CDT TUE MAY 24 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 745 PM CDT * AT 721 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR PAWNEE ROCK...OR 6 MILES WEST OF GREAT BEND...MOVING NORTH AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... GREAT BEND...HOISINGTON...PAWNEE ROCK...ALBERT...OLMITZ...ODIN... GALATIA...SUSANK...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3869 9903 3860 9855 3826 9879 3826 9903 TIME...MOT...LOC 0021Z 201DEG 34KT 3833 9892 MCGUIRE
Local storm report, May 24, 8:06 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
806 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL ZENDA 37.44N 98.28W
05/24/2016 E1.75 INCH KINGMAN KS FIRE DEPT/RESCUE
&&
VJPLocal storm report, May 24, 8:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 2 SW ZENDA 37.42N 98.31W
05/24/2016 E1.75 INCH KINGMAN KS FIRE DEPT/RESCUE
&&
VJPLocal storm report, May 24, 9:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
902 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 N ZENDA 37.49N 98.29W
05/24/2016 M1.00 INCH KINGMAN KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS NICKEL TO QUARTER SIZED HAIL.
&&
VJPSpecial weather statement, May 24, 9:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 904 PM CDT TUE MAY 24 2016 KSZ033-048-250245- ELLSWORTH KS-LINCOLN KS- 904 PM CDT TUE MAY 24 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN ELLSWORTH COUNTY IN CENTRAL KANSAS... LINCOLN COUNTY IN CENTRAL KANSAS... * UNTIL 945 PM CDT * AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER SYLVAN GROVE...OR 12 MILES NORTHEAST OF WILSON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WILSON...LINCOLN...SYLVAN GROVE...BEVERLY...BARNARD...ASH GROVE AND WESTFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3922 9794 3884 9794 3872 9847 3922 9849 TIME...MOT...LOC 0202Z 231DEG 24KT 3898 9836 MCGUIRE
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 35 min |
| May 24, 7:22 PM CDT | Special Weather Statement | ICT | Barton | 23 min |
| May 24, 7:32 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 58 min |
| May 24, 7:36 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 54 min |
| May 24, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 20 min |
| May 24, 8:30 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 60 min |
| May 24, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 40 min |
| May 24, 8:47 PM CDT | Tornado Warning | ICT | Barton | 18 min |
| May 24, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 22 min |
| May 24, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 40 min |
| May 24, 9:04 PM CDT | Special Weather Statement | ICT | Lincoln | 41 min |
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 45 min |
| May 24, 9:50 PM CDT | Areal Flood Warning | ICT | Barton | 9 hr |
| May 24, 9:55 PM CDT | Areal Flood Warning | ICT | Kingman, Reno | 9 hr |
| May 24, 10:01 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 44 min |
| May 24, 10:05 PM CDT | Special Weather Statement | ICT | McPherson, Saline | 40 min |
| May 24, 10:18 PM CDT | Special Weather Statement | ICT | Harvey | 42 min |
| May 24, 10:21 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 54 min |
| May 24, 10:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson | 24 min |
| May 24, 10:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 50 min |
| May 24, 10:57 PM CDT | Special Weather Statement | ICT | Kingman | 33 min |
| May 24, 11:40 PM CDT | Special Weather Statement | ICT | Sedgwick | 35 min |
| May 25, 12:19 AM CDT | Special Weather Statement | ICT | Rice | 26 min |
| May 25, 12:21 AM CDT | Special Weather Statement | ICT | Barton | 24 min |
| May 25, 12:27 AM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 12 hr |
| May 25, 12:38 AM CDT | River Flood Warning | ICT | Lincoln | 6 days |
| May 25, 12:40 AM CDT | Special Weather Statement | ICT | Barton | 50 min |
| May 25, 12:45 AM CDT | Special Weather Statement | ICT | Woodson | 45 min |
| May 25, 1:19 AM CDT | Special Weather Statement | ICT | Barton | 26 min |
| May 25, 1:25 AM CDT | Special Weather Statement | ICT | Elk, Wilson, Woodson | 35 min |
| May 25, 1:35 AM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 5 hr |
| May 25, 1:44 AM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 8 hr |
| May 25, 1:48 AM CDT | Special Weather Statement | ICT | Rice | 27 min |
| May 25, 2:11 AM CDT | Special Weather Statement | ICT | Rice | 34 min |
| May 25, 2:29 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 46 min |
| May 25, 2:55 AM CDT | Areal Flood Warning | ICT | Sedgwick, Sumner | 6 hr |
| May 25, 3:12 AM CDT | Special Weather Statement | ICT | Chase, Marion | 63 min |
| May 25, 7:55 AM CDT | River Flood Warning | ICT | Cowley | 52 hr |
| May 25, 7:55 AM CDT | River Flood Warning | ICT | Sumner | 24 hr |
| May 25, 7:56 AM CDT | River Flood Warning | ICT | Butler, Cowley | 67 hr |
| May 25, 8:34 AM CDT | Areal Flood Warning | ICT | Sumner | 8 hr |
| May 25, 8:49 AM CDT | River Flood Warning | ICT | Cowley | 34 hr |
| May 25, 9:14 AM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 9 hr |
| May 25, 11:50 AM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 24 hr |
| May 25, 6:03 PM CDT | Special Weather Statement | ICT | Butler | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.